# SDR R61A201611200681

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 33,636 hours, 20,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO OPEN. MAINTENANCE FOUND THE P-SEAL STUCK UNDER THE GIRT BAR BRACKET. MAINTENANCE REMOVED SLIDE, ADJUSTED P-SEAL AND REINSTALLED SLIDE PER EMB AMM AND OPS CHECKED GOOD.
